# SDR QXEA2009102600849

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 14,479 hours, 14,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C CHECK -  FWD LT OTBD SEAT TRACK NR 1 HAS LIGHT CORROSION AT X32, X39, X86, X92, AND 180.  BLENDED CORRODED AREAS AND FOUND TO BE WITHIN LIMITS PER RD 8/4-53-884.  HFEC OF BLENDED AREAS IAW Q400 NDTM PART 6, 51-00-01, NO CRACKS NOTED.
